Nurofen Plus Pack of 32 Tabs

Nurofen Plus Pack of 32 Tabs

Nurofen Plus works to relieve acute to moderate aches and pains that have not been relieved by other painkillers such as paracetamol or aspirin. This product contains ibuprofen a common painkiller and Codeine phosphate which is an opioid analgesic to provide short-term relief from pain.

 

200mg IBUPROFEN, 12.8mg CODEINE TABLETS

- When you need more from your painkiller in cases where pain is not relieved by Aspirin, Ibuprofen or Paracetamol alone
- Dual action pain relief
- 3 days use only. Can cause addiction

 

Please note that Nurofen has a wider range of products that are available only in pharmacies.

 

 

 

PATIENT INFORMATION LEAFLET

    £9.99Price

    020 7222 5793

    22 Page St, Westminster, London SW1P 4EN, UK

    • Instagram

    ©2020 by Victoria Pharmacy